# SDR USAA980336

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911958521
- Condition: Corroded
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND CORROSION IN TWO AREAS, 1 FT BY 1 INCH AT STATION 1463 CANTED FRAME LOWER MEMBER, LEFT OF CENTER.  BLENDED OUT CORROSION AND INSTALLED TWO STRAPS .80 THICK PER EA 50321.  (M)
